# SDR R61A201909150960

- Difficulty date: August 28, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR OF RIB 11A ON LT HORIZONTAL BY MEANS OF FABRICATION AND INSTALLATION OF REPAIR DOUBLERS IAW ETD2019-170-122890. SEE WIPS, TASK AND ATTACH ETD2019-170-122890 FOR WORK PERFORMED. SEE W/O H6951 SN 644 FOR WORK DETAILS.
